# SDR DALA1152576309

- Difficulty date: August 28, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 90,864 hours, 11,144 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON INTERNAL AND EXTERNAL SKIN SURFACE AT LAV TUB CUTOUT (LT) STA 2090.  S-35L - S-36L. S: 1"X0.8-  BLEND OUT THE CORROSION, RECORD SIZE, REPLACED THE INTERNAL DOUBLER AND RESTORED SURFACE TREAT, AND PAINT PER B747-400 SRM 53-00-01 ALLOWABLE DAMAGE 1. FIG 101 AND B747-400 SRM 51-40-02 P1 ORIG.MAT.0.071" DAMAGE DIM.L1.22" W1.01"D0.004.
